# SDR MWEA96333

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 398
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CABIN FLOOR BEAM CAP AT STA 980 HAD CORROSION ON TOP OF BEAM; FLOOR BEAM UPPER CAP AT STA 996 HAD CORROSION ON TOP AND BOTTOM OF BEAM.  REPAIRED AREAS IAW SRM 53-01, 53-05, FIG 20A PG 31.
